CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Local Nonautonomous Schrodinger Flows on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1251-1299
Authors:  Jia, Zong Lin;  Wang, You De
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Nonautonomous Schrodinger flow  gronwall inequality  interpolation  
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:6/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations  
Fundamental solitons and dynamical analysis in the defocusing Kerr medium and -symmetric rational potential 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 91, 期号: 2, 页码: 853-861
Authors:  Li, Xin;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Nonlinear Schrodinger-like equation  PT-symmetric rational potential  Bright solitons  Interactions  Soliton excitations  
Vortex filament on symmetric Lie algebras and generalized bi-Schrodinger flows 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 290, 期号: 2019-01-02, 页码: 167
Authors:  Ding, Qing;  Wang, Youde
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability  
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
newgeometricflowsonriemannianmanifoldsandapplicationstoschrodingerairyflows 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 11, 页码: 2247
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
geometricschrodingerairyflowsonkahlermanifolds 期刊论文
actamathematicasinicaenglishseries, 2013, 卷号: 29, 期号: 2, 页码: 209
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Uniform ergodic theorems for discontinuous skew-product flows and applications to Schrodinger equations 期刊论文
NONLINEARITY, 2011, 卷号: 24, 期号: 5, 页码: 1539-1564
Authors:  Zhang, Meirong;  Zhou, Zhe
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30